MathSciNet Relay Station
MathSciNet bibliographic data
MR883484 (88h:11052) 11K38 (28D05)
Liardet, Pierre Regularities of distribution. Compositio Math. 61 (1987), no. 3, 267–293.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement